I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so aches and pains come with the territory. I noticed that when I do have muscle aches, they seem to last a little longer than usual. what's the best way to treat the aches and pains without taking any pain pills. I don't want any drug interactions. Any advice would be helpful, thanks. :)
What's the best way to treat muscle aches caused by medication?
- 1 Jul 2011 by Anonymous
- 12 Mar 2012
- pain, citalopram, trazodone, side effect, muscle, medication
Added 3 Jul 2011:
Thanks to all of you guys. I'm going to try out your suggestions. My meds really do help me, without them I would either wind up in a hospital, or worse. I know ther are side effects with all medications no matter what they are. I just think of it this way...it's just a small price to pay for some peace and sanity, a price that I'm more than willing to pay. Thank you everybody for the advice and take care of yourselves. Remember we're all in this together, and we don't have to do it alone. :)
There are a few things you can do. Ice or heat applied to the sore muscles can help. If they are inflammed then ice will help best, if they are knotted and in spasm then heat works best. You can try each to see what feels best to you. there are also the OTC pain relief rubs and patches that can help. Things like Ben-Gay, Icy Hot, Tiger Balm, Aspercreme for rubs and Salon-Pas patches among others work surprisingly well. You could probably take a mild OTC pain reliever like acetaminophen or ibuprofen without any problems with your medications you listed. Massage also really helps. There are many massage chains that have opened up in the last several years you could try. I, myself, have not tried accupuncture but others swear by it. These are all several options for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long does muscle pain as a side effect last after discontinuing lipitor (statins)? I have 2 mnth
Posted 6 Oct 2011 • 2 answers
Posted 11 Jun 2012 • 2 answers
Posted 11 Jul 2012 • 3 answers
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 30 Oct 2015 • 1 answer